| Model Number |
TORPEDO, 4.0MM X 13CM |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a meniscus surgery, the blade of the device rubbed on the stem when cleaning the meniscus and there was a risk that it would come off if the surgeon continued.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-8400td batch 15364129 was received for evaluation.Visual inspection revealed nicks and scratches on the cutting blades at the tip of the outer shaft.After disassembling the device to inspect the inner shaft, it was noted that the tip had broken off.The fragments resulting from the break were not received for evaluation.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is user error, specifically misalignment during insertion, the device making contact with another device, and/or leveraging the device while using it.